# SDR UIEA2022041400298

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - KEEL BEAM, KEEL BEAM LWR CHORD STA 1370 STA - 1380( 1. REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 94. 2. BLEND OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 94 3. ACCOMPLISH EI T2022A53M-955 REV 1. ORIGINAL EI ATTACHING WITH W/O 6880625. 4. JOB COMPLETED )
